# SDR TWAA9713601

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MCO - FLT 328 - DURING LANDING, THE RIGHT MAIN LANDING GEAR RED LIGHT REMAINED ON WITH GEAR HANDLE IN THE DOWN POSITION.  REMOVED AND REPLACED THE WORN RIGHT MAIN GEAR DOWNLOCK SENSOR, MFG 8-337-03, MANUFACTURED BY ELDEC CORPORATION.  OPERATIONAL CHECK NORMAL.  (M)
